MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5-K
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The left thalamus (cm) depth lead was replaced on (b)(6) 2024 after artifact and high impedance were observed during an ecog review in (b)(6)2023.A programming change was made at that time; the contacts involved with the high impedances were turned off.The patient was scheduled for a neurostimulator replacement to address routine end of life in (b)(6) 2024 and the lead replacement was performed at this same time.The cause of the break was possibly related to the clip that was used to secure the lead.
 
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
On 09 dec 2024 the left thalamus (cm) depth lead was replaced following artifact and high impedance which was observed during an ecog review earlier in the year, feb 2024.The first evidence of a lead break was in jan 2024.Troubleshooting included skin palpations while monitoring live ecogs, and initial treatment was to modify programming of the lead.The cause of the lead break was not determined.
 
Additional Manufacturer Narrative
Comp-(b)(4).The explanted product was not returned to neuropace for analysis.Correction to - the origianlly submitted report was 3004426659-00082.2024-00082 has been resubmitted and this follow up is the ture.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key21023393
Report Number3004426659-2024-00081
Device Sequence Number8330078
Product Code PFN
UDI-Device Identifier00855547005342
UDI-Public010085554700534217251207
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-330-3.5-K
Device Catalogue Number1007928
Device Lot Number32967-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age12 YR
Patient SexFemale